# SDR REXA2017020600174

- Difficulty date: February 6, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,747 hours, 18,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R35027221
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPENING LOWER FRAME, LOWER ANGLE HAS CORROSION SPOTS ON THE INBD AND OTBD SIDE BETWEEN BS 310 AND 349.  REMOVED AND REPLACED THE LOWER SILL ANGLE IAW SRM 51-42-21 AND 51-42-06.
